# SDR YENA200681

- Difficulty date: October 26, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 6,569 hours, 2,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007412
- Condition: Discharged
- Location: Emergency Light
- Part time: 6,569 hours, 2,213 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AFT CABIN WOULD NOT OPERATE.  REPLACED POWER SUPPLY UNIT IN AFT CABIN OVERHEAD CEILING & BATTERY PER AMM 33-51-38.  OPS CHECK OK.
